MAUDE Adverse Event Report: Stryker GmbH Hoffmann II Connecting Rod Micro D3 x 40mm; Single/Multiple Component Metallic Bone Fixation Appliance and Accessories

Stryker GmbH Hoffmann II Connecting Rod Micro D3 x 40mm; Single/Multiple Component Metallic Bone Fixation Appliance and Accessories
Catalog Number 50796040
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, there were cracks on the rods.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
Hoffmann II Connecting Rod Micro D3 x 40mm
Common Device Name
Single/Multiple Component Metallic Bone Fixation Appliance and Accessories
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50347175
Report Number0008031020-2026-01182
Device Sequence Number13320189
Product Code KTT
UDI-Device Identifier04546540389909
UDI-Public04546540389909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Remedial Action Notification,Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50796040
Device Lot Number26123H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2827-2026
Patient Sequence Number1
Patient SexUnknown